I have been on Ativan 1mg every night and occasionally 1mg as needed for anxiety for maybe 1 year (can't remember for sure). My new psychiatrist does not want me on it. I take it for anxiety and panic from OCD. So he switched me to Xanax extended release 1mg every night, he also wanted to put me on Neurontin x3 100mg daily. I switched over to the Xanax but did not want to take the Neurontin (to many side effects). I switched 4days ago and today I've had uncontrollable generalized anxiety. I've had diarrhea and I'm nauseated, rocking back and forth for comfort and 'that scared I'm going crazy feeling'. Am I going through withdraw? Should I go ahead and start the Neurontin? I'm so confused and I don't want to have a seizure or something worse happen. I'm also on a new medication called Luvox 50mg x2 daily. Started this about 2weeks ago and was taken off Zoloft 50mg (weaned off). I called my dr but he didn't call me back today. Help!!
You are going through benzo' withdrawal, Lorazepam is both potent and addictive and you may have to tough it out depending on how much Alprazolam (Xanax) he allows you daily through this transition period.
How do you know about Neurontin side effects if you have not taken it yet? Side effects are not guaranteed they are 'potential side effects'. Not everyone gets them.
It's not good to start two new drugs or decrease/increase at one time.
The rationale is that you won't be able to determine which side effebts are occurring or even if the drug is working.
Do one major change at a time .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jun 2012 • 2 answers
Updated 24 Nov 2013 • 2 answers
Updated 23 Jun 2017 • 2 answers
Updated 18 Oct 2015 • 1 answer
Updated 26 Nov 2018 • 2 answers